MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR; SURGICAL MESH

COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR; SURGICAL MESH
Model Number 5014502400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Nerve Damage (1979); Pain (1994); Abnormal Vaginal Discharge (2123); Deformity/ Disfigurement (2360); Prolapse (2475); Dyspareunia (4505); Genital Bleeding (4507); Sexual Dysfunction (4510); Skin Inflammation/ Irritation (4545); Urinary Incontinence (4572); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number: 5449852.Should additional information prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient experienced severe pain with daily activities and intercourse, multiple severe and painful injures including urinary incontinence, physical deformity and the loss of the ability to perform sexually.The patient had undergone extensive medical treatment including, but not limited to, operations to locate and remove mesh, operations to attempt to repair pelvic organs, tissue, and nerve damage, the use of pain control and other medications, injections into various areas of the pelvis, spine, and vagina, and operations to remove portions of the female genitalia.Additional information received reported that between (b)(6) 2018 and (b)(6) 2019, the patient had experienced or was experiencing mesh extrusion in the upper vagina, enterocele, cystocele, spotting, bleeding, discharge, odor, irritation, swollen labia, and mesh exposed at cuff 3x1 centimeter.The patient underwent removal of the extruded mesh and re-suturing under general anesthesia.Vaginally eroded mesh and postmenopausal bleeding were noted.

Brand Name
RESTORELLE DIRECTFIX ANTERIOR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12832587
Report Number2125050-2021-01660
Device Sequence Number11136006
Product Code FTL
UDI-Device Identifier05708932484022
UDI-Public05708932484022
Combination Product (Y/N)N
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5014502400
Device Catalogue Number501450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale